# SDR USAA070299

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65770651
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 294+9 LBL 12, ON INTERCOSTAL.  DEFECTIVE PART REPLACED WITH NEW PER SRM 51-10-02; CORROSION TASK C53-107-02; LEVEL 2, DEFECT SIZE: 1/2".
